Vol. 307, No. 1, 2020

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
The Dirichlet problem for the mimimal hypersurface equation with Lipschitz continuous boundary data in a Riemannian manifold
1–12

Arì Aiolfi, Giovanni da Silva Nunes, Lisandra Sauer and Rodrigo Soares

A new complex reflection group in $PU(9,1)$ and the Barnes–Wall lattice
13–51

Tathagata Basak

Willmore type inequality using monotonicity formulas
53–62

Xiaoxiang Chai

Split bounded extension algebras and Han's conjecture
63–77

Claude Cibils, Marcelo Lanzilotta, Eduardo N. Marcos and Andrea Solotar

Symmetry breaking differential operators, the source operator and Rodrigues formulae
79–107

Jean-Louis Clerc

On the irreducible components of a Gelfand–Graev representation of a finite Chevalley group
109–119

Charles W. Curtis

Eliminating tame ramification: generalizations of Abhyankar's lemma
121–136

Arpan Dutta and Franz-Viktor Kuhlmann

Periodicities for Taylor coefficients of half-integral weight modular forms
137–157

Pavel Guerzhoy, Michael H. Mertens and Larry Rolen

A conical approach to Laurent expansions for multivariate meromorphic germs with linear poles
159–196

Li Guo, Sylvie Paycha and Bin Zhang

Calderon–Zygmund singular integral estimates in generalized weighted function spaces
197–220

Ahmed Loulit

Local plurisubharmonic defining functions on the boundary
221–238

Luka Mernik

On the compactness of commutators of Hardy operators
239–256

Shaoguang Shi, Zunwei Fu and Shanzhen Lu